RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 4(100), Pages 167–170 (Mi umn6652)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific notes and problems

Boundedness of $J$-isometric operators

I. S. Iokhvidov


Full text: PDF file (548 kB)

Bibliographic databases:
Received: 09.11.1959

Citation: I. S. Iokhvidov, “Boundedness of $J$-isometric operators”, Uspekhi Mat. Nauk, 16:4(100) (1961), 167–170

Citation in format AMSBIB
\Bibitem{Iok61}
\by I.~S.~Iokhvidov
\paper Boundedness of $J$-isometric operators
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 4(100)
\pages 167--170
\mathnet{http://mi.mathnet.ru/umn6652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=131780}
\zmath{https://zbmath.org/?q=an:0158.14404|0106.31001}


Linking options:
  • http://mi.mathnet.ru/eng/umn6652
  • http://mi.mathnet.ru/eng/umn/v16/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
    2. Yu. L. Shmul'yan, “Extension theory for operators and spaces with indefinite metric”, Math. USSR-Izv., 8:4 (1974), 895–907  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:162
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020